Omran Ahmadi
Omran Ahmadi
IPM, Tehran, Iran
Verified email at ipm.ir - Homepage
TitleCited byYear
Graphs with integral spectrum
O Ahmadi, N Alon, IF Blake, IE Shparlinski
Linear Algebra and its Applications 430 (1), 547-552, 2009
692009
Software implementation of arithmetic in
O Ahmadi, D Hankerson, A Menezes
International Workshop on the Arithmetic of Finite Fields, 85-102, 2007
542007
Multiplicative order of Gauss periods
O Ahmadi, IE Shparlinski, JF Voloch
Arxiv preprint arXiv:0707.4034, 2007
402007
Irreducible polynomials of maximum weight
O Ahmadi, A Menezes
Utilitas Mathematica 72, 111-124, 2007
322007
Parallel Formulations of Scalar Multiplication on Koblitz Curves.
O Ahmadi, D Hankerson, F Rodríguez-Henríquez
J. UCS 14 (3), 481-504, 2008
252008
On the Number of Trace-One Elements in Polynomial Bases for
O Ahmadi, A Menezes
Designs, Codes and Cryptography 37 (3), 493-507, 2005
232005
Formulas for cube roots in F3m
O Ahmadi, D Hankerson, A Menezes
Discrete Applied Mathematics 155 (3), 260-270, 2007
222007
An efficient deterministic test for Kloosterman sum zeros
O Ahmadi, R Granger
Mathematics of Computation 83 (285), 347-363, 2014
182014
On stable quadratic polynomials
O Ahmadi, F Luca, A Ostafe, IE Shparlinski
Glasgow Mathematical Journal 54 (2), 359-369, 2012
172012
Low Complexity Cubing and Cube Root Computation over $\F_ {3^ m} $ in Polynomial Basis
O Ahmadi, FR Henriquez
IEEE Transactions on Computers 59 (10), 1297-1308, 2010
172010
On the parity of the number of irreducible factors of self-reciprocal polynomials over finite fields
O Ahmadi, G Vega
Finite Fields and Their Applications 14 (1), 124-131, 2008
172008
Distribution of matrices with restricted entries over finite fields
O Ahmadi, IE Shparlinski
Indagationes Mathematicae 18 (3), 327-337, 2007
152007
On isogeny classes of Edwards curves over finite fields
O Ahmadi, R Granger
arXiv preprint arXiv:1103.3381, 2011
122011
Generalization of a theorem of Carlitz
O Ahmadi
arXiv preprint arXiv:1003.5856, 2010
102010
On isogeny graphs of supersingular elliptic curves over finite fields
G Adj, O Ahmadi, A Menezes
Finite Fields and Their Applications 55, 268-283, 2019
92019
Fibre products of supersingular curves and the enumeration of irreducible polynomials with prescribed coefficients
O Ahmadi, F Göloğlu, R Granger, G McGuire, ES Yilmaz
Finite Fields and Their Applications 42, 128-164, 2016
92016
Bilinear character sums and sum-product problems on elliptic curves
O Ahmadi, I Shparlinski
Edinburgh Mathematical Society. Proceedings 53 (1), 1-12, 2010
9*2010
On the distribution of irreducible trinomials over F3
O Ahmadi
Finite Fields and Their Applications 13 (3), 659-664, 2007
92007
On the distribution of the number of points on algebraic curves in extensions of finite fields| Macquarie University ResearchOnline
O Ahmadi, IE Shparlinski
International Press, 2010
7*2010
The trace spectra of polynomial bases for
O Ahmadi
Applicable Algebra in Engineering, Communication and Computing 18 (4), 391-396, 2007
72007
The system can't perform the operation now. Try again later.
Articles 1–20